Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can I take syscan 150 mg for rashes on the penis ?

i have rashes on my penis(pink spots) shall i take syscan 150 mg tablet ,please suggest me
Asked On : Thu, 9 Feb 2012
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I think you are not qualified enough to decide what is to be taken, from the description of your problem things still seem to be unclear what exactly it could be.
Diagnosis of many of the problems of genitalia and skin are made by inspection, so its time for you to visit a Dermatologist/General Surgeon
Take Care
Answered: Thu, 9 Feb 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor